# SDR ABXA9900511

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46093
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3648359
- Condition: Corroded
- Location: Bs 1340-1360
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION UNDER LONGERON 36, STATION 1340 TO 1360.  REPAIRED IAW DC8 SRM 51-1-20D.
